Year: 2014 Volume: 38 Issue: 4

Table of Contents

Articles

Regular poles for the p-adic group GSp4 PDF
Yusuf DANIŞMAN
On density theorems for rings of Krull type with zero divisors PDF
Başak Ay SAYLAM
On Kapranov's description of \overline{M}0,n as a Chow quotient PDF
Noah GIANSIRACUSA, William Danny GILLAM
Some rings for which the cosingular submodule of every module is a direct summand PDF
Derya KESKİN TÜTÜNCÜ, Nil ORHAN ERTAŞ, Patrick F. SMITH, Rachid TRIBAK
Generalized hypercenter of a finite group PDF
Mohamed Ezzat MOHAMED, Mohammed Mosa AL-SHOMRANI
On the size of the third homotopy group of the suspension of an Eilenberg--MacLane space PDF
Peyman NIROOMAND, Francesco G. RUSSO
Degenerate Hopf bifurcations, hidden attractors, and control in the extended Sprott E system with only one stable equilibrium PDF
Zhouchao WEI, Irene MOROZ, Anping LIU
Oscillation of second order differential equations with mixed nonlinearities PDF
Zhiting XUq Aijun CHENG
Existence, global nonexistence, and asymptotic behavior of solutions for the Cauchy problem of a multidimensional generalized damped Boussinesq-type equation PDF
Erhan PİŞKİN, Necat POLAT
Continuity of Wigner-type operators on Lorentz spaces and Lorentz mixed normed modulation spaces PDF
Ayşe SANDIKÇI
Relaxed elastic line in a Riemannian manifold PDF
Gözde ÖZKAN, Ahmet YÜCESAN
On Joachimsthal's theorems in Riemann--Otsuki space R-O3 PDF
Münevver YILDIRIM YILMAZ, Mehmet BEKTAŞ
Half-lightlike submanifolds with planar normal sections in R24 PDF
Feyza Esra ERDOĞAN, Rıfat GÜNEŞ, Bayram ŞAHİN
Almost contact metric submersions and symplectic manifolds PDF
Augustin BATUBENGE, Tshikunguila TSHIKUNA-MATAMBA
A note on closed G2-structures and 3-manifolds PDF
Hyunjoo CHO, Sema SALUR, Albert TODD
On semiparallel anti-invariant submanifolds of generalized Sasakian space forms PDF
Cihan ÖZGÜR, Fatma GÜRLER, Cengizhan MURATHAN


ISSN: 1303-6149